MathSciNet Relay Station
MathSciNet bibliographic data
MR2450724 (2009k:20107) 20G25 (20G05)
Hanzer, Marcela; Muić, Goran On an algebraic approach to the Zelevinsky classification for classical $p$-adic groups. J. Algebra 320 (2008), no. 8, 3206–3231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement